# SDR DALA2019120296987

- Difficulty date: November 26, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 86,167 hours, 39,148 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE SEAT ROWS 43,44,45 RH AND L4 LWR EXIT SIGN. CLEANED CONNECTIONS M736 AND M737 BATTERY PACKS AND FUSES F4 ON M736 AND M737 BATTERY PACKS. OP'S CHECKED OK IAW AMM 33-51.
